# SDR COEA2013071121900

- Difficulty date: May 25, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: S53384500002
- Condition: Chafed
- Location: Switch Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CHAFE ON CARGO DOOR SWITCH BOX INNER SURFACE BETWEEN FRAMES 17 AND 18.  REPAIR IAW SRAS DT/S-3536/13.7868.
